# SDR DALA2019102506166

- Difficulty date: July 24, 2018
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 50,966 hours, 26,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE WAS DISCOVERED DURING THE 2KU MOD, FWD ATG4 ANTENNA DOUBLER HOLES AT STR'S 41 AND 42, BETWEEN FR 29 AND 30 ARE 1ST OVERSIZED, REPAIR WAS DONE PER SECTION II ER/A 556716-14AD
